<?xml version="1.0" encoding="UTF-8"?>
<article article-type="A">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-discrete-mathematical-sciences-and-cryptography</journal-id>
      <journal-title-group>
        <journal-title>Journal of Discrete Mathematical Sciences and Cryptography</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-0065</issn>
      <issn publication-format="print">0972-0529</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.1080/09720529.2021.1951433</article-id>
      <title-group>
        <article-title>Computation of edge C4-irregularity strength of Cartesian product of graphs</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Ahmad</surname>
            <given-names>Ali</given-names>
          </name>
          <aff>College of Computer Science &amp; Information Technology, Jazan, Jazan University, Saudi Arabia</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Bača</surname>
            <given-names>Martin</given-names>
          </name>
          <aff>Department of Applied Mathematics and Informatics, Košice, Technical University, Slovakia</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Semaničová–Feňovčíková</surname>
            <given-names>Andrea</given-names>
          </name>
          <aff>Department of Applied Mathematics and Informatics, Košice, Technical University, Slovakia</aff>
        </contrib>
      </contrib-group>
      <volume>26</volume>
      <issue>2</issue>
      <fpage>403</fpage>
      <lpage>410</lpage>
      <pub-date date-type="pub">
        <day>24</day>
        <month>02</month>
        <year>2022</year>
      </pub-date>
      <abstract>
        <p>If every edge in the graph G is also an edge of a subgraph of G isomorphic to a given graph H we say that the graph G admits an H-covering. Let G be a graph admitting an H-covering and let H1, H2, … , Ht be all subgraphs in G isomorphic to H. The edge H-irregularity strength of a graph G is the smallest integer k for which one can find a mapping ϕ : E(G) → {1, 2, … , k} such that ∑e∈E(Hi)ϕ(e) ≠ ∑e∈(Hj)ϕ(e) for every 1 ≤ i </p>
      </abstract>
      <kwd-group>
        <kwd>H-irregular edge labeling</kwd>
        <kwd>Edge H-irregularity strength</kwd>
        <kwd>Grid graph</kwd>
        <kwd>Generalized prism</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
